MAUDE Adverse Event Report: CVRx, Inc Barostim Neo2; Implantable Pulse Generator

CVRx, Inc Barostim Neo2; Implantable Pulse Generator
Model Number 2104
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2026 and last titrated from 4.0ma to 7.0ma on (b)(6) 2026.On (b)(6) 2026 the patient experienced itching at the chest pocket.In the early morning of (b)(6) 2026 the patient was shocked by their evicd.The patient saw the icd physician and was discharged.In the evening of (b)(6) 2026 the patient received another shock from their icd and went to the emergency room where the icd was turned off.Barostim was reduced to 4.0ma and the icd was turned back on and the patient was allowed to go home.It was confirmed there were no precipitating factor that led up to the shocks and there were no issues with stimulation.At a titration appointment on (b)(6) 2026 the barostim settings were tested at 4.0ma, 5.0ma, and 6.0ma and no oversensing was observed from the icd.The physician requested the amplitude be left at 5.0ma.Per the physician the icd shocks were due to oversensing of barostim.The patient was reported to be stable and doing well.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive at this time, and the reported device was not returned for analysis.While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was device interaction that resulted in oversensing on the patient's icd and delivered shocks.A review of the icd log showed what appeared to be standard rv oversensing that resulted in vf detection and shocks.The icd sensing of barostim was intermittent, and if the icd detected the interaction within the vt zone the icd appropriately labeled the events as oversensing and did not treat them.However, when the interaction onset was fast enough to reach the vf zone the icd misidentified the oversensing and delivered a shock.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Id# (b)(4).

Brand Name
Barostim Neo2
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
curtis christian
9201west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key50508841
Report Number3007972010-2026-00102
Device Sequence Number18443886
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)270708
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight200 LB
Patient RaceBlack Or African American